# SDR DXTA200601723

- Difficulty date: November 11, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N347QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600357
- Aircraft time: 7,345 hours, 6,678 cycles
- Engine: Pwa JT15D5
- Engine time: 7,786 hours, 6,437 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Solenoid
- Part number: 8008881
- Part serial: F38017
- Condition: Inoperative
- Location: Rt Eng Bleed
- Part time: 5,911 hours, 4,840 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

RT ENGINE ITT REACHED 730 DEGREES (C) FOR APPROX 3 SECONDS DURING TAKEOFF ROLL; TAKEOFF ABORTED. N1 WAS EXACTLY AT TARGET FOR CONDITIONS. REMOVED AND REPLACED BOV SOLENOID ON RT ENGINE. OPS CHECK GOOD. WORK DONE IAW CH 72-30-07, 73-20-01, AND 73-10-12 OF THE MM.
